# SDR CA990521015

- Difficulty date: May 7, 1999
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Aircraft time: 29,413 hours
- Engine: Lyc ALF502R5
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Seal
- Condition: Leaking
- Location: Nr 3 Engine
- Component: Turbine Engine R, Lyc, ALF502R5
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: O

## Discrepancy

(CAN) ODOR IN CABIN ON FINAL APPROACH.  INSPECTION FOUND THE NR 9 SEAL LEAKING. T HE SEAL WAS REPLACED.
